I hate to keep coming back here but it seems like I'm having one problem after another D:
I have just finished 3 packs of Nortrel 7/7/7. (generic for necon 7/7/7, same compound as ortho novum 7/7/7) I got my withdrawal bleed as normal. I took my last active pill 10 days ago. I have stopped taking it completely but am using condoms now. My period started 7 days ago and ended yesterday.
A little while ago today, my boob felt a little sore, so I massaged it. I felt something wet, and sure enough, when I roll up my shirt and squeeze my nipple, some clear discharge comes out. It tastes like sweat. Went to my other nipple, same thing happened! It's a very small amount.
Please tell me this is a side effect of getting off the pills. I also have hypothyroidism and haven't had my dose adjusted/levels tested in a while. I see my doctor on the 19th, but is this something I should make an early appointment for? I am flipping every wig I have.